# SDR UIEA2022020400093

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,759 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Nr 7
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

SMOKE AND SMALL FIRE IN OVEN #7 TRAYS APPEAR TO BE THE WRONG SIZE(  FOUND OBSTRUCTION BEHIND #7 OVEN TRAYS. CLEANED OBSTRUCTION AND PERFORMED OPS CK PER CMM 25-36-34. OPS CK GOOD. C/W SMOKE IN CABIN INSPECTION REF AMM 05-51-56. NO DEFECTS NOTED.  )
